Panadol Migrain ksa 2024

Panadol Migrain ksaPanadol Migrain is an effective treatment for migraines (over the counter). During clinical studies, patients with moderate to severe migraines saw effective treatment with just one dose.
But migraine symptoms often begin on one side of the head, in addition to pulsating or throbbing pain.
These symptoms can be combined with nausea, vomiting, and sensitivity to light and sound.

Panadol Microgreen contains acetylsalicylic acid, paracetamol, and therapeutically effective caffeine.

Compare with similar products

Panadol Migrain
Overview

What pains does this medicine relieve?

It is recommended to use Panadol Microgreen to treat severe pain conditions such as:

Muscle pain
Sinusitis
Toothache
Pre- and post-menstrual cramps
Migraines
Headache
Colds
arthritis
What is the pharmaceutical formula for Panadol Extra with Opti-Zorb technology?
Tablets
Tablets

The tablets are round, film-coated.

What are the advantages of this medicine?


Relief of acute pain

It relieves aches and pains resulting from headaches, colds, arthritis, muscle pain, sinusitis, toothache, menstrual cramps and premenstrual cramps.

What are the ingredients of this medicine?


250 mg paracetamol
250 mg acetylsalicylic acid
65 mg caffeine
How to use
Take the tablet(s) orally with a full glass of water
Dosage
Presentation of migraine
age
Number of discs
Number of tablets, how many times?
Adult – 12

Under the age of 18 – see a doctor

Two tablets

Do not take more than two tablets in 24 hours

For minor aches and pain symptoms:
age
Number of discs
How many times
Adult – 12

Children under 12 years – see a doctor

Two tablets every 6 hours

আরো পড়ুনঃ   মধু দিয়ে রুপচর্চা খাওয়ার নিয়ম উপকারিতা ও অপকারিতা ক্ষতিকর দিক

Do not take more than 8 tablets in 24 hours

Evacuation responsibilaty

The prescribed dose should not be exceeded. The medicine should not be taken in conjunction with other preparations containing paracetamol.
It is not recommended to be given to children under the age of twelve (12).
Always be sure to read the attached leaflet, and you should not take this medicine except according to the attached instructions. It is used to treat pain and high fever. Incorrect use of the drug may cause harmful effects.
Do not take this medicine with any other products containing paracetamol at the same time.

Do not take this medicine if you are allergic to paracetamol, caffeine, or any other ingredients contained in this product.
If symptoms persist after taking the medicine, please see your doctor or pharmacist.
Consult your doctor before taking Panadol if you have liver or kidney problems.
Consult a doctor if symptoms persist after taking the medication.

Please consult a doctor if symptoms persist or worsen, or new symptoms appear, as the above may be an indication of a serious illness.
If you have a condition of glutathione deficiency such as sepsis, please consult your doctor before taking Panadol.
You should avoid consuming a large amount of drinks containing caffeine, such as tea or coffee, in conjunction with this medication.
keep away from the reach of the children.
In case of pregnancy and breastfeeding:

Consult a doctor or pharmacist before use.

It is very important not to use acetylsalicylic acid during the last three months of pregnancy, unless the doctor indicates it, because it may cause problems for the fetus or complications during childbirth.

Before you take Panadol Migreen

Do not take Panadol Migrain:

If you have ever had an allergy to any pain relievers/fever reducers.
If you have started taking any other preparation containing paracetamol (see over-dose warnings).
If any of the conditions apply to you, do not take and talk to your doctor or pharmacist.

আরো পড়ুনঃ   সাজেক ভ্যালি কোথায় কোন জেলায় অবস্থিত ভ্রমণ খরচ কত ২০২৪

Special care must be taken when taking Panadol Migrin

Check with your doctor or pharmacist before taking Panadol Microgreen

. In case of Reye’s syndrome: Children and adolescents who have or are recovering from varicella (chickenpox) or flu-like symptoms should not use this preparation. With this preparation, consult a doctor if behavioral changes appear along with nausea and vomiting because these symptoms may be early signs of Reye’s syndrome, which is a rare but serious disease.

If you are at risk of allergy: Acetylsalicylic acid may cause severe allergic reactions that may include: hives, swelling of the face, asthma (wheezing) and shock.
In case:

You have never been diagnosed with migraine by a specialist
You have a headache that is different from the migraines you are familiar with
You have the worst headache of your life
You suffer from high fever and neck stiffness
You suffer from a headache that began after or resulted from a traumatic head accident, extreme effort, coughing, or bending over
Your first headache after fifty
You suffer from daily headaches, or a migraine that is so severe that you need to rest in bed
You suffer from problems or serious side effects from taking pain relievers/fever reducers
You experience vomiting with migraine attacks
If you suffer from asthma, ulcers, bleeding disorders, gastrointestinal problems such as heartburn and upset stomach, or stomach pain that does not go away or subside.
If any of the above applies to you, do not take Panadol Migrin without consulting your doctor or pharmacist

Take Panadol Microgreen with food and drink

Alcohol warning: If you drink three or more drinks of alcohol per day, ask your doctor if you can take paracetamol, acetylsalicylic acid or other pain relievers/fever reducers. Paracetamol and acetylsalicylic acid may cause liver damage and gastrointestinal bleeding.
Caffeine Warning: The recommended dose of this product contains approximately as much caffeine as a cup of coffee. Limit the medications, foods or drinks you take that contain caffeine while taking this product because large amounts of caffeine cause jitters, excitability, insomnia, and sometimes cause tachycardia.

আরো পড়ুনঃ   Benefits of Apple Cider Vinegar for Face and Skin

If you are taking any of the following medicines

Make sure to tell your doctor or pharmacist about all the medications you are taking, whether they are prescribed by a doctor or obtained without a prescription, especially:

Anticoagulants (blood thinners)
Medicines used to treat diabetes, gout or arthritis
Any other medicine, or any other preparation containing paracetamol, acetylsalicylic acid or any pain reliever/fever reducer.
Also be sure to tell your doctor or pharmacist about your health history, especially if you are under medical care for any serious medical condition.

If you are taking Panadol Migrain to treat migraines:

Stop taking Panadol Migrain and consult your doctor if your migraine does not ease, if it becomes more severe after the first dose, or if new/unexpected symptoms appear.

If you are taking Panadol Microgreen to treat minor aches and pains:

Do not take Panadol Microgreen for more than 10 days to treat pain or 3 days to treat high fever without consulting your doctor. If symptoms persist or become severe, or new symptoms appear, consult your doctor.

What are the side effects caused by Panadol Microgreen ? Sometimes it causes some unwanted effects in some individuals.

If you experience any of the following effects, stop taking Panadol Microgreen and consult your doctor immediately:

allergic reactions,
Ringing in the ears or decreased hearing,
redness or swelling of the painful area,
Increased or persistent stomach pain or upset.
Tell your doctor or pharmacist if you notice any other side effect that you think may be caused by taking Panadol Migrin.

For inquiries
For other information about Panadol products, please contact us on the information line (toll-free number) Gulf countries and the Levant +973 16500404

Leave a Reply

Your email address will not be published. Required fields are marked *